# SDR BSY2008F00003

- Difficulty date: September 10, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N104AN
- Make and model: Cessna 208B
- Aircraft serial: 208B0918
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 060001700
- Part serial: 24332
- Condition: Erratic
- Location: Attitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PILOTS ATTITUDE INDICATOR WOULD NOT STAY ERRECT, RETURNED TO DEPARTURE, REMOVED AND REPLACED INDICATOR.  OPS CHECKED GOOD.  (K)
